# SDR DALA2016121209830

- Difficulty date: December 8, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 72,261 hours, 32,225 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAP TEST INSPECTIONS ON PREVIOUS REPAIR AND FOUND DEBONDED IAW ER/A N 538043-14 REV ORIGINAL SECTION II. PERFORMED PERMANENT REPAIR ON I/B FLAP RT WING LOWER SKIN BTW RIB 5 AND RIB 6 IAW ER/A N 53804314 REV B SECTION III AND PRI ER/A 538043-14 REV A REVISION 0,1,2,3 AND 4.
